# SDR 07FDEA01208

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65727344
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD AILERON OTBD T/E UPPER AND LOWER SURFACE IS DELAMINATED FROM CORE.  REMOVED AND REPLACED RT OTBD AILERON REF MM 27-10-031-2.
